# SDR REXA2019031600289

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,858 hours, 22,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FA CABIN PRE-FLIGHT, SHE FOUND THE CABIN EMERGENCY LIGHT-FLOOR LEVEL LIGHTED EXIT SIGN IN THE GALLEY BY THE SERVICE DOOR INOPERATIVE. DEFERRED CABIN EMERGENCY LIGHTS PER MEL 33-51-1A CAT "A" ENTERED IN MM02 PLACARD APPLIED MC 96579 NOTIFIED*******REMOVED & REPLACED GALLEY EMERGENCY FLOOR LIGHT & RE-SECURED GROUND WIRE IAW AMM 33-51-19, OPS CHECK GOOD. MM02 UPDATED, PLACARD REMOVED. MOC NOTIFIED #96183
